Monday, July 19, 2010

Update on Vinorelbine Side Effects

After my Vinorelbine infusion on Friday, I had the regular side effects … a bit of nausea and the chills and a bit agitated. I also think this chemo makes me more sensitive to everything else too. It all just feels more intense. Voices are louder, lights are brighter, traffic is more annoying, and the TV commercials drive me crazy; they’re so loud. There isn’t much I can do but go into the basement where it’s cool and quiet. Last night before bed, D was in the bedroom digging for something in a plastic bag. His digging sounded so loud I had to throw a pillow over my head to muffle the sound. 

I’ve had a headache every day. Tylenol helps take the worst of it away but it lingers throughout the day. I woke up numerous times last night … again with a headache. 

I must say tho… after a few morning coffees and some breakfast, I’m thinking today is going to be a better day.

4 comments:

Debb said...

Fingers crossed, just 1 good day can change our whole outlook.
hugs Daria

gillian said...

Just read your post out loud to my friend. You are so positive you are inspirational.

Anastasia said...

Hey Daria! Just checking in on you. I wanted to offer a suggestion..earplugs can be amazing. I started using them during my chemo treatment last year and now I am addicted. I sleep with them in my ears pretty much every night. Sometimes it is nice to shut out the noises. Feel better soon!

Bernie said...

I think Anastasia has a good idea Daria, soft earplugs may help your sensitivity......so many side effects, hope the nausea has settled down. Keeping you close in my thoughts and prayers.....:-)Hugs